Juvederm Lips Turned Up?
- Asked by rialove80
- 6 months ago
Hello - I had Juvederm injections in my lips yesterday. I have some bruising and swelling but I am not too concerned about that. However, I noticed that my lips look like they are turned up - like I have a permanent smile. Is this something that may go down after swelling goes down???? I am extremely nervous that this will not go away. I don't look like myself.
Juvederm Lips Turned Up?
The technique and location of the injection of Juvederm can have an effect on the shape of your lip. You may just have swelling which will push the lip out. Give it a few weeks and it should be better.
Appearance of the lips one day after Juvederm doesn't indicate the long term results...
you need to wait several days for the major amount of swelling to go down and then several weeks to appreciate the final results...remember Juvederm works by drawing water into the area...so there will be some exaggeration of the appearance until everything quiets down...much too early to comment on final look...after several weeks ask your doctor to evaluate your lips if your concerned with the results...at that time decide if there is an issue whether simple massage will work or if some of the product might need to be locally removed by opening a small area with a needle and then firmly squeezing the skin...and as a last resort it can be removed with hyaluronidase...but that brings other issues into play...so for now...patience is what you need
Lips turned up after Juvederm treatment?
Hello, and sorry to hear that you are not satisfied with your Juvederm treatment. In general, the side effects of a lip augmentation with Juvederm may include:
2) Light bruising
3) Lumps or an uneven appearance
Bruising and swelling are normal occurrences following treatment. I would give it about two weeks before coming to any conclusions about your result, as your condition should improve over time. Excess swelling can potentially cause the issue you describe, and the problem will likely resolve as the swelling resolves. I would recommend communicating any concerns to your physician in the meantime. I hope this helps, and I wish you the best of luck.
Web reference: http://www.carolinafacialplasticsurgery.com/facial-fillers/
Juvederm Lips Turned Up?
Wait at least 2 weeks after injection as this could be resolving swelling or bruising. Enzymatic degrading as well as additional filler can be performed at that time. Kenneth Hughes, MD Los Angeles, CA
Web reference: http://www.hughesplasticsurgery.com
Juvederm in the lips
Post-procedure swelling can be significant in the lips, especially with Juvederm. The results can looks distorted temporarily. It is best to wait two weeks prior to making your final assessment. If your lips are still too "joker" like, you can always have the product erased with hyaluronidase.
What to expect after a Juvederm lip injection
I would not be too concerned at this point. Swelling after a lip augmentation peaks at 24-48 hours. I recommend patients ice their lips as much as possible after the injection for the first 24 hours. Arnica montana orally also helps many people keep the swelling and bruising down. I also use blunt tipped cannulas for almost all filler injections. This dramatically reduces swelling and bruising for my patients.
For 4 our of 5 of my patients, 3 days will get swelling down to a point they can go out in public with confidence. There is still some mild swelling at this point, but it isn't overly noticeable. I would not recommend any corrections or touch up for 2 weeks. At that time things should be stable enough to determine if any touch up or correction needs to be done.
As with any cosmetic treatment, if you have concerns, contact your doctor and let them know what is going on. Best wishes.
My lips look weird after Juvederm
Swelling causes a lot of things to look weird - even if you don't think the swelling is all that bad. The lips especially are prone to swelling. I ask my patients not to worry or do any alterations for about 10-14 days. This is truly how long swelling and bruising take to resolve and we can get a final assessment of what the lips are going to look like. So based on the fact that you had it done yesterday, we are far too early in to know if the turning up is a result of the swelling or the placement of the filler. Either way it can be resolved with time, or hyaluronidase.
Juvederm and your smile
Yes, you look fuller in the after picture. Wait six weeks before you make a decision as to whether its too much. Your after picture, however, looks better than the before
Swelling from Juvederm
I tell all my patients to wait at least one and preferably two weeks for all of the swelling to resolve before assessing the results of filler injections, especially a hyaluronic acid filler like Juvederm. I always recommend waiting several weeks for the swelling to go down after the treatment before judging the "final" result or considering any "touch-up" treatments such as additional filler injections or reversing the treatment using hyaluronidase.
Lips Upturned after Juvederm Injections
Hi Ria. Although it will not be easy to see the final results for another few days (until swelling goes down), usually the lips do get slightly upturned after injection of Juvederm or Restylane. This would be normal in our practice and is often desired by patients to create a fuller appearance.
Web reference: http://www.celibre.com/lip-injections.aspx
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.